# SDR DHL2001727005

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- Engine: Pwa JT8*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Part number: 6522444803
- Condition: Bent
- Location: 8th Stage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT LT DUCT PRESS 46PSI RT 64PSI WITH ENG NR 1 EPR 1.88 AND NR 3 AT 1.84 WITH ENG ANTI-ICE ON.  AFTER ENG NR 3 STRUT OHEAT PROB WAS STABILIZED. SEE 2P BELOW WITH ENG NR 3 BLEED-OFF AND NR 2 BLEED-0N DUCT PRESSURES WERE MATCHED AT  32 PSI WITH ENG NR 1 AT 1.76 EPR AND NR 2 AT 1.78 EPR.   PERFORMED HI PRESS BLEED CONTROL (SYS OPS CHECK AND FOUND NO DEFECTS AS PER MM 36-12-01 SEC 2 TEST & JRH 6.5.  REPAIRED FLANGE ON NR 3 ENG AIR DUCT.  SEE ITEM 2P IAW BAC OHM 36-10-01.  NO LEAKS NOTED.  ACCOMPLISHED DUCT BLEED AIR CHECK PER DHL JRH 6.5.  NO LEAKS NOTED.  NEEDLES MATCHED.  STATUS CLOSED.
